# SDR SIMA20170616002

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 34,109 hours, 29,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 3 FLOOR EMERGENCY LIGHT STRIPS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT INVERTER IAW AMM 33-50-11, OP CHECKED GOOD
